# SDR TAOA129509

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED ESCAPE PATH LIGHTING LENS MISSING NEXT TO FWD COAT CLOSET.  REPLACED MISSING RED LENS COVER.  OPERATIONAL CHECK OK.  (M)
